Hi Everyone,

Our son is five, he's been on Deflazacort for a few months and we've noticed two things:  First, he sleeps much less than his brother (who does not have DMD) - sometimes an hour or more per night less - he's always up by 5:30...ouch.  Second, he wakes up 2-3 times each night, and when he does he is says he's thirsty. 

Gus is also on Enalapril for his heart and a varitety of supplements, but we're thinking Deflazacort is the main suspect.  Has anyone else had similar experiences?

Thanks!

Views: 428

Reply to This

Replies to This Discussion

Joshua is 7 and has been on Deflazacort for 4 years now. Thirst and sleep have been an issue for 4 years too. In order for him to sleep properly he takes Melatonin before bed and has a cup of green tea as well. As for the accidents, he wears his bedtime underwear. I was getting him up at night to go to the washroom, but it doesn't make a difference. As for the thirst, he always has a bottle of water to drink beside the bed. He too has a bottle in the car for when he needs to go.... it's maybe a good thing he is a boy.

Reply to Discussion

RSS

Need help using this community site? Visit Ning's Help Page.

Members

Events

© 2019   Created by PPMD.   Powered by

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service